Authors: | Stević, Stevo | Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts | Title: | Global stability and asymptotics of some classes of rational difference equations | Journal: | Journal of Mathematical Analysis and Applications | Volume: | 316 | Issue: | 1 | First page: | 60 | Last page: | 68 | Issue Date: | 1-Apr-2006 | Rank: | M21 | ISSN: | 0022-247X | DOI: | 10.1016/j.jmaa.2005.04.077 | Abstract: | In this note we prove that the positive solutions of some classes of rational difference equations are globally asymptotically stable. Using a Berg's result, we also find asymptotics of some solutions of these equations. |
Keywords: | Equilibrium point | Global asymptotic stability | Positive solution | Rational difference equation | Publisher: | Elsevier |
Show full item record
SCOPUSTM
Citations
93
checked on Apr 3, 2025
Page view(s)
18
checked on Jan 31, 2025
Google ScholarTM
Check
Altmetric
Altmetric
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.